MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48644014
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw damaged during the surgery.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: materials analysis was performed and no material or manufacturing defects were found.The stryker rep was able to confirm the patient's hard bone quality due to her condition conclusion: a plausible root cause is patient¿s hard bone.
 
Event or Problem Description
It was reported that the screw damaged during the surgery.

Brand Name
REFLEX-HYBRID 4X14MM VARIABLE ANGLE SELF-DRIL.SCRW
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5429024
Report Number0009617544-2016-00053
Device Sequence Number18902617
Product Code KWQ
UDI-Device Identifier04546540534682
UDI-Public04546540534682
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K040261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48644014
Device Lot NumberM2F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2016
Supplement Report FDA Received Date05/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1